# SDR 99ZZZX3067

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33DK
- Make and model: Beech 58
- Aircraft serial: TH372
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: K, R, J
- Precautionary procedure: O

## Discrepancy

MKE - LEFT ENGINE SHUT DOWN ON ROLL-OUT.  FUEL LEAK AT FLOW DIVIDER LINE.  REPAIRED FUEL LINE.  OPS CHECKS GOOD.
